Approximations to the logarithms of certain rational numbers
Acta Arithmetica, Tome 10 (1964) no. 3, pp. 315-323
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_10_3_315_323,
author = {A. Baker},
title = {Approximations to the logarithms of certain rational numbers},
journal = {Acta Arithmetica},
pages = {315--323},
year = {1964},
volume = {10},
number = {3},
doi = {10.4064/aa-10-3-315-323},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-10-3-315-323/}
}
A. Baker. Approximations to the logarithms of certain rational numbers. Acta Arithmetica, Tome 10 (1964) no. 3, pp. 315-323. doi: 10.4064/aa-10-3-315-323
Cité par Sources :